Nathan Ng
כותרת
צוטט על ידי
צוטט על ידי
שנה
The distribution of the summatory function of the Möbius function
N Ng
Proceedings of the London Mathematical Society 89 (2), 361-389, 2004
552004
The diophantine equation A4+ 2δB2= Cn
MA Bennett, JS Ellenberg, NC Ng
Int. J. Number Theory 6 (2), 311-338, 2010
462010
A note on the gaps between consecutive zeros of the Riemann zeta-function
HM Bui, MB Milinovich, NC Ng
Proceedings of the American Mathematical Society 138 (12), 4167-4175, 2010
322010
Limiting distributions of the classical error terms of prime number theory
A Akbary, N Ng, M Shahabi
The Quarterly Journal of Mathematics 65 (3), 743-780, 2014
312014
Limiting distributions and zeros of Artin L-functions
NC Ng
University of British Columbia, 2000
272000
Large gaps between the zeros of the Riemann zeta function
N Ng
Journal of Number Theory 128 (3), 509-556, 2008
242008
Explicit zero density theorems for Dedekind zeta functions
H Kadiri, N Ng
Journal of Number Theory 132 (4), 748-775, 2012
212012
Subconvexity for modular form L-functions in the t aspect
AR Booker, MB Milinovich, N Ng
Advances in Mathematics 341, 299-335, 2019
182019
Lower bounds for moments of zeta prime rho
MB Milinovich, N Ng
International Mathematics Research Notices 12, 3190-3216, 2014
18*2014
Simple zeros of modular L-functions
MB Milinovich, N Ng
Proceedings of the London Mathematical Society 109 (6), 1465-1506, 2013
172013
The fourth moment of ζ′(ρ)
N Ng
Duke Mathematical Journal 125 (2), 243-266, 2004
172004
Extreme values of ζ′(ρ)
N Ng
Journal of the London Mathematical Society 78 (2), 273-289, 2008
122008
Explicit zero density for the Riemann zeta function
H Kadiri, A Lumley, N Ng
Journal of Mathematical Analysis and Applications 465 (1), 22-46, 2018
112018
Nonzero values of Dirichlet L-functions in vertical arithmetic progressions
G Martin, N Ng
International Journal of Number Theory 9 (04), 813-843, 2013
112013
Inclusive prime number races
G Martin, N Ng
Transactions of the American Mathematical Society 373 (5), 3561-3607, 2020
102020
The Möbius function in short intervals
N Ng
Anatomy of Integers, CRM Proceedings and Lecture Notes 46, 247-258, 2008
102008
A discrete mean value of the derivative of the Riemann zeta function
N Ng
Mathematika 54 (1-2), 113-155, 2007
102007
The least prime ideal in the Chebotarev density theorem
H Kadiri, N Ng, PJ Wong
Proceedings of the American Mathematical Society 147 (6), 2289-2303, 2019
82019
Sharper Bounds for the Chebyshev function
S Broadbent, H Kadiri, A Lumley, N Ng, K Wilk
arXiv preprint arXiv:2002.11068, 2020
72020
A note on a conjecture of Gonek
MB Milinovich, N Ng
Functiones et Approximatio Commentarii Mathematici 46 (2), 177-187, 2012
72012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20